Martial Arts Classes
For more information on any of the upcoming classes, contact Sarah Haneley: (774) 214-3030 or firstname.lastname@example.org
|Wednesday||10:30am – 11:00am|
|Saturday||8:30am – 9:00am|
The PeeWee Pandas program was designed by SaBuNim Sarah and is meant for children as soon as they can walk. This group of infant/toddlers will work on balance and coordination. Our youngest students begin to work on color and shape recognition and counting. Listening skills, familiarization with our equipment, and the core values of respect are also taught. The belt requirements for this age group focus more on progress, vocabulary building and (forgive the pun) baby steps! 30 minute class.
|Tuesday||5:30pm – 6:00pm|
|Saturday||9:00am – 9:30am|
The Little Dragons program is designed for children within the preschool age 2.9 – 5 years old. We focus on the core principles of respect, discipline, honesty, courtesy and integrity. The basics of balance, coordination, cooperation, kicking, punching and blocking are taught as well as some basic life skills; stranger awareness, fire safety, out and about safety, bike safety, etc. This program is a great complement to any preschool education that a child may be getting or a great prelude to any early childhood education. At the rank of Orange Belt the opportunity to join our Dragons Club is presented. 30 minute class.
|Monday||5:30pm – 6:15pm|
|Tuesday||6:00pm – 6:45pm|
|Friday||6:00pm – 6:45pm|
|Saturday||9:30am – 10:15am|
This program is for students aged 6 – 8 years old. All ranks train together from novice White Belt through Tiny Tiger Gold Belt. Gold Belts can be promoted to our Junior Beginner Program at the rank of full yellow Belt. The emphasis in these classes is put on self control, self discipline, and our core values of respect, honesty, courtesy and perseverance. We introduce basic techniques as well as general life skills such as fire, home an school safety drills. At the rank of Orange Belt the opportunity to our Tiger Club is presented. 45 minute class.
|Monday||6:15pm – 7:00pm|
|Tuesday||6:45pm – 7:30pm|
|Friday||6:45pm – 7:30pm|
|Saturday||10:15am – 11:00am|
This program is for students 8 – 12 years old. Our goal in these classes is to introduce our new students to our core values of respect, honesty, courtesy and perseverance all while learning the basic techniques of martial arts and improving their general physical fitness level. Our goal for the upper belt students is to emphasize confidence building with our sparring drills and to expand the student’s knowledge of martial arts techniques and their self defense applications. At the rank of Orange Belt the opportunity to join our Black Belt Club is presented. 45 minute class.
|Monday||7:00pm – 8:00pm|
|Tuesday||7:30pm – 8:30pm|
|Friday||7:30pm – 8:30pm|
|Saturday||11:00am – 12:00pm|
These classes are for 13 years old and up. Students of all ranks from White Belt to Black Belt train together. We find the combination of teen energy and adult maturity a great formula for exciting and energizing classes. The mixture of belt ranks also allows a novice White Belt to be paired with an upper level belt so they can acquire the tools needed for improved confidence and self defense as quickly as possible. 60 minute class.
Daytime Family Karate
|Wednesday||11:00am -11:45am or 1:00pm-1:45pm|
This class is for those families wishing to train together in the same class. Ages 3 and up welcome to participate. This class is also ideal for those who are home-schooled or those second shift workers who cannot make the evening classes. 45 minute class
|Saturday||12:00pm – 12:45pm|
For students already enrolled in Karate classes. All ranks and all ages who are interested in exploring the sport of Competitive Sport Karate can register for this class. Students will work towards competing in local competitions as a team. *Competition equipment and uniform fees not included. 45 minute class.
Dragons, Tigers and Black Belt Clubs
|Saturday||10:15am – 10:45am|
This is for our members who are dedicated to achieving their Black Belt. Membership in our Club classes requires the minimum rank of Orange Belt but more importantly a desire to become a leader within our school as well as in the community. This club is for those wishing to learn martial arts weaponry and techniques outside of our basic curriculum to enhance their martial arts experience. These club members are also invited to assist in teaching classes as well as perform in demonstrations and special events that highlight our program. 45 minute class.
Kicks and Tricks Class
|Saturday||12:45pm – 1:45pm|
This class combines elements from martial arts and gymnastics, with an emphasis on showmanship to help take your training to the next level! 60 minute class.
This class combines elements from martial arts and gymnastics, with an emphasis on showmanship to help take you training to the next level! This is a fun class and belt rank curriculum will not be part of the class. 60 minute class.
Black Belt’s Only Class
|1 day $30/month||$42/month|
|2 days $55/month||$77/month|
For those who have achieved a black belt in our style or any other style. Black belts in TAMA are all allowed to register, Black Belts from outside styles must make an appointment with the director to see if our class is a good fit prior to registration., These are accepted at the director’s discretion.
Must also enroll in the Teen/Adult class preceding.
This class will meet 2-3 Fridays each month and 2-3 Saturdays each month.
Kids’ Self Defense
8 week cycles that focus on self defense strategies; physical resistance, awareness and avoidance strategies, and techniques to help empower children! Students may enroll at anytime as the class will continue year round.
Ladies’ Self Defense
8 week cycles that focus on self-defense strategies; physical resistance, awareness and avoidance strategies, and techniques to help empower ladies to be safer.
|Summer Intensive||Aug 17 & 18, 2019||Sat: 2:00p-7:00pm|
Sun: 11:00am – 3:00pm
|Fall 1||Sep 4 – Oct 30, 2019||Wed 12:00pm-1:00pm |
|Fall 2||Nov 6 – Jan 15, 2020||Wed 12:00pm-1:00pm |
|Winter||Jan 2 – Mar 11, 2020||Wed 12:00pm-1:00pm |
|Winter Intensive||Jan 11 & 12 , 2020||Sat: 2:00p-7:00pm|
Sun: 11:00am – 3:00pm
|Spring 1||Mar 18 – May 6, 2020||Wed 12:00pm-1:00pm |
|Spring Intensive||Mar 21 & 22, 2020||Sat: 2:00p-7:00pm|
Sun: 11:00am – 3:00pm
|Spring 2||May 13 – Jul 15, 2020||Wed 12:00pm-1:00pm |